# SDR DALA2024100909894

- Difficulty date: October 5, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 81,679 hours, 32,361 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 693 IN REFERENCE TO NRC 00036: DENT (1 EA) ON FUSELAGE SKIN BWT STA. 1941 TO 1963 AND BTW S-3L TO S-6L AT AFT FUSELAGE BODY SECTION 48 "DENT #4; A=850" Y=0.050" A/Y=17. AREA IS OUT OF LIMITS PER B757-200 SRM 53-80-01-1A AD. CORRECTIVE ACTION: SUMMARY OF NRC 00267: FUSELAGE SKIN BWT STA. 1941 TO 1963 AND BTW S-3L TO S-6L AT AFT FUSELAGE BODY SECTION 48 WAS REPAIRED PER PRI 621163-14 REV 1 AND ER/A 621163-14 REV ORIGINAL SECTION I: PERMANENT REPAIR. (0592670)
